# SDR DALA1035999855

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Cracked
- Location: Bs 1167 L12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 1167, APB STIFFENER JUST ABOVE L12L ATTACH CLIP CRACKED AT FASTENER.  REMOVED CRACKED STIFFENER CLIP ANGLE IAW  SRM 51-30-5 & 51-30-2.  LOCATED & DRILLED NEW HOLES IAW SRM 51-10-4.  INSTALLED NEW STIFFENER CLIP ANGLE IAW SRM 51-30-5 & SRP 53-10-25.
